# SDR CALA2025080407242

- Difficulty date: August 1, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 78,630 hours, 29,328 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 176A30057
- Condition: Gouged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE GOUGES FOUND ON VERTICAL FIN L/E FIXED RIB LE HSS 1007.65).   REMOVED AND REPLACED VERTICAL FIN L/E FIXED RIB IAW SRM 51-40-02-0G-0 AND DWG 176A3002.
